advertisement
Question
Posted by: Jann | 2009/12/10

Estro Pause

Ho

After all my tests etc with my FS, they have put me on Estro Pause due to continuous Uterine Bleeding:

I am now on my third day of the estrogen tabs and have noticed an increase in bleeding, IS THIS NORMAL?

I cannot find any information about Estro Pause?I would assume that the bleeding would only stop when I start the progesterone tablets?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Jann

At start of treatment this have been reported, but it should normalise. If not, please contact your prescribing doctor.

The pacjage insert for this medication is available at: http://www.adcock.co.za/Resources/ProductDocs/Estro-Pause%201%20%202%20mg.pdf

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009/12/11

Jann

At start of treatment this have been reported, but it should normalise. If not, please contact your prescribing doctor.

The pacjage insert for this medication is available at: http://www.adcock.co.za/Resources/ProductDocs/Estro-Pause%201%20%202%20mg.pdf

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement